# SDR MALA050275

- Difficulty date: February 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 17,666 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND FWD CABIN FLOOR SUPPORT ANGLE AT FS 294 LBL 18 IS CORRODED.  REMOVED ANGLE, FAB'D NEW ANGLE AS PER SAMPLE USING BONDING AND JOGGLING PROCEDURES IAW SRM 51-20-20 AND 51-20-30.  ALODINE, PRIMED AND PAINTED IAW SRM 51-20-42 AND 51-20-43.  INSTALLED SUPPORT ANGLE REF SRM 51-40-21.
